# SDR DALA2019121657344

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1402915) DURING INSPECTION FOUND CORROSION ON STRINGER 23LH FROM STA 277 TO STA 294. STRINGER 23LH FROM STATION 277 TO STA 294 WAS REPAIRED PER ETI-37-19-358 REV.1 AND ERA 583807-14.
